# SDR UPS97422440

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 280-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 280 TO 400 S17L, AND ABOVE WINDOWS AT BS 320 TO BS 360 SEVERAL LIGHTNING STRIKES IN SKIN.  LIGHTNING STRIKES AT BS 280 TO BS 380 AND BS 320 TO BS 360 ABOVE WINDOWS OUT OF LIMITS ACC SRM 53-30-01.  REPAIRED LIGHTNING STRIKES ACC SRM 53-30-03 FIG 3A PARAGRAPH 3.
